Authors

Jochen Merker

Keywords

Dirac structure; Courant algebroid; Port-Hamiltonian system; Symplectic geometry; Poisson manifold; Integrability; 53D17; 70H05; 37J05; 70F20; 70G45

Citation

  • Journal: Journal of Nonlinear Science
  • Year: 2009
  • Volume: 19
  • Issue: 6
  • Pages: 717–738
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s00332-009-9052-3

BibTeX

@article{Merker_2009,
  title={{On the Geometric Structure of Hamiltonian Systems with Ports}},
  volume={19},
  ISSN={1432-1467},
  DOI={10.1007/s00332-009-9052-3},
  number={6},
  journal={Journal of Nonlinear Science},
  publisher={Springer Science and Business Media LLC},
  author={Merker, Jochen},
  year={2009},
  pages={717--738}
}

Download the bib file

References